You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
MOTION OF A POINT VORTEX IN A MULTICONNECTED REGION
AMBADY SURESH and Ambday Suresh
Quarterly of Applied Mathematics
Vol. 42, No. 3 (October 1984), pp. 307-309
Published by: Brown University
Stable URL: http://www.jstor.org/stable/43637264
Page Count: 3
You can always find the topics here!Topics: Trajectories, Contrapuntal motion, Saddle points, Topological theorems, Critical points, Mathematical functions, Closed curves, Harmonic functions
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The motion of a single point vortex in a bounded region of the plane with m internal boundaries is considered. For m ≥ 1, it is shown that there exist m — 1 saddle points (counted with multiplicities) where the vortex can remain stationary.
Quarterly of Applied Mathematics © 1984 Brown University